MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seizures (2063)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other applicable components are: product id: 3387s-40, lot# va1uxku, implanted: (b)(6) 2018, product type: lead.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) regarding a patient who was implanted with a neurostimulator (ins) for an unknown dbs therapy, it was reported that the patient had developed seizures days after the implant.There are no known factors that could've caused the event, and no known actions/interventions.The patient was hospitalized, and the issue was said to have resolved.More information would be gathered on (b)(6) 2018.No additional surgical intervention was planned.There were no further complications reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received: it was reported by the rep via the doctor that the patient¿s seizures were not from a pre-existing condition.The exact relationship between the devices and the seizures is unknown, but the patient started having seizures, as reported by their family, sometime in the week after the leads were placed in the brain.The stimulation was not on as the patient didn't have the ipg placed due to their seizures.It was again stated that the seizures developed after the brain electrodes were placed, although the seizures were not during the surgery.A ct of the brain had shown that the area of the abnormality not believed to be infection.The patient was hospitalized and placed on anti seizure medications.They were still taking anti seizure medications and were no longer inpatient.There were no further complications reported.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8124992
Report Number2649622-2018-19739
Device Sequence Number2364240
Product Code MHY
UDI-Device Identifier00643169313491
UDI-Public00643169313491
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2021
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA1UXKU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer12/06/2018
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;